| Model Number |
82416 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hemolysis (1886); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow up report will be provided.
Event or Problem Description
The customer reported possible hemolysis in the platelet line 43 minutes into a donation.The collection set is not available for return because it was discarded by the customer.Full donor id: (b)(6).
Additional Manufacturer Narrative
Investigation: a used trima kit containing blood was returned for evaluation.The disposable set was visually evaluated for any mis-assembly, leak location, or defects that could have contributed to the reported incident with no anomalies observed.During evaluation it was noted that the blood contained in the set was very dark in color and many clots were visible.However, the separation of blood cells is apparent.An investigation was conducted for a suspected hemolysis event that occurred during a trima procedure.However, after reviewing the provided evidence, the incident was confirmed to be a spillover.Therefore, the following investigation was for a spillover during a trima procedure.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed through lab testing that this event was an rbc spillover, not hemolysis.No further reporting will be provided as this does not represent a reportable event.Root cause: a root cause assessment was performed for this complaint.Based on the available evidence, a definitive root cause could not be determined.An rbc spillover is generally related to an interface issue in the channel of the tubing set possible causes include but are not limited to: inaccurate hematocrit/hemoglobin entry.A procedure error.Donor blood variables.A disposables kit issue.A machine issue.A centrifuge stop.A tubing set loading error.
Event or Problem Description